# SDR CA130729003

- Difficulty date: July 16, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Propjt 200A
- Engine: Pwc PW306A
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Fluctuates
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CLIMB AT FL50, THE OIL PRESSURE FLUCTUATED AND THEN DROPPED TO 0.  THE ENGINE WAS SHUTDOWN AND THE ACFT RETURNED TO THE DEPARTURE AIRPORT WHERE AN UNEVENTFUL SINGLE ENGINE LANDING WAS MADE.  POST FLIGHT INSPECTION FOUND OIL IN THE THRUST REVERSERS AND LOWER EXHAUST.  TROUBLESHOOTING IS ON-GOING.
